MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING DEVICE; APPLIANCE,FIXATION,SPINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIMING DEVICE; APPLIANCE,FIXATION,SPINAL
Model Number 03.617.963
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part number: 03.617.963.Synthes lot #: 6080405.Supplied lot #: t930364.Manufacturing site: (b)(4).Release to warehouse date: 30-jan-2009.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: aiming device was received at us cq.Upon visual inspection at cq, it is observed that the device assembly was missing component, screw at the center which holds the assembly.So, all the components were received in disassembled condition.The rest of the device shows normal wear which would not contribute to the complaint condition.Thus, the complaint is confirmed.Device failure/ defect found? yes.Document/ specification review: the following relevant drawings were reviewed during investigation: aiming device for zero-p.No design issues were found which can contribute to this complaint condition.Complaint confirmed? yes.Investigation conclusion: a visual inspection, and document/specification review were performed as part of this investigation.The complaint is confirmed, as the screw at the center which hold the device assembly was missing.While a definitive root cause could not be identified for the reported problem, it is likely possible due to the repeated use and service over 10 years.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the aiming arm bending plate was found to have duplicate lot scrap during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is for one (1) aiming device.This is report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: aiming device was received at us cq.Upon visual inspection at cq, it is observed that the device assembly was missing component, screw at the center which holds the assembly.So, all the components were received in disassembled condition.The rest of the device shows normal wear which would not contribute to the complaint condition.Thus, the complaint is confirmed.Device failure/ defect found? yes.Document/ specification review: the following relevant drawings were reviewed during investigation: -aiming device for zero-p no design issues were found which can contribute to this complaint condition.Complaint confirmed? yes.Investigation conclusion: a visual inspection, and document/specification review were performed as part of this investigation.The complaint is confirmed, as the screw at the center which hold the device assembly was missing.While a definitive root cause could not be identified for the reported problem, it is likely possible due to the repeated use and service over 10 years.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history part number: 03.617.963, lot number: t930364, manufacturing site: tuttlingen, release to warehouse date: 30-jan-2009.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was determined during reconciliation of logistics of returned devices, the aiming device was returned being listed as broken.There was no known patient involvement.

Brand Name
AIMING DEVICE
Common Device Name
APPLIANCE,FIXATION,SPINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9177064
Report Number2939274-2019-61422
Device Sequence Number3587117
Product Code KWQ
UDI-Device Identifier10705034717296
UDI-Public(01)10705034717296
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.617.963
Device Catalogue Number03.617.963
Device Lot NumberT930364
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer10/24/2019
11/06/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date10/28/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1